MathSciNet Relay Station
MathSciNet bibliographic data
MR1357878 (97f:57017) 57N10 (16W30 57Q99)
Barrett, John W.; Westbury, Bruce W. Invariants of piecewise-linear $3$-manifolds. Trans. Amer. Math. Soc. 348 (1996), no. 10, 3997–4022.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement